# SDR ASOA03172

- Difficulty date: April 20, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Condition: Corroded
- Location: Fuselage Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DOOR TOP STEP HINGE BETWEEN FS 310 AND FS 349 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE PASSENGER DOOR TOP STEP HINGE BETWEEN FS 310.00 AND FS 349 IAW SRM 51-00.  (M)
